# SDR CA960619038

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2140 · Heating System
- Part: Vent Blower
- Part number: A35A8974
- Condition: Failed
- Location: Heater
- Component: Janitrol, H52C98M
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: F, D

## Discrepancy

(CAN) 1.3 MINUTES INTO TAXI #2 JANITROL WAS LIT, FIRE INDICATION ON JANITROL. JANITROL SHUT DOWN EXTINGUISHER ACTIVATED. FIRE CONTAINED IN THE JANITROL. THE VENT BLOWER HAD FAILED AND THE VENT BLOWER PRESSURE SWITCH DID NOT ACTIVATE THE SAFETY CIRCUIT TO SHUT DOWN THE FUEL SOLENOID AND IGNITION UNIT. THE SAFETY CIRCUIT WAS OPERATING PROPERLY.
